MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX INTUBATION PAD & PLATE; OPERATING ROOM ACCESSORIES TABLE TRAY

ARTHREX, INC. ARTHREX INTUBATION PAD & PLATE; OPERATING ROOM ACCESSORIES TABLE TRAY
Model Number AR-1627-10
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Surgical case: right shoulder open reduction.During surgical case, patient in beach chair position, beach chair malfunctioned: changing the patient¿s position from sitting upright to laying without intention of the surgical team.Surgery was completed as planned.

Brand Name
ARTHREX INTUBATION PAD & PLATE
Common Device Name
OPERATING ROOM ACCESSORIES TABLE TRAY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd
naples FL 34108
MDR Report Key17640996
Report Number17640996
Device Sequence Number20838545
Product Code FWZ
UDI-Device Identifier00888867020269
UDI-Public(01)00888867020269
Combination Product (Y/N)N
Initial Reporter StateSC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/23/2023
Report Date (Section F) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAR-1627-10
Device Catalogue NumberAR-1627-10
Device Lot Number10241745/SN586828
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age10 YR
Event Location Hospital
Date Report to Manufacturer08/29/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight90 KG
Patient RaceWhite
Date Report Sent to FDA08/23/2023